# SDR SWAA2025012080925

- Difficulty date: December 26, 2024
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 30,251 hours, 14,784 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Zone 600 Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER WING L/E PANEL #621FB HAS 2EA ELONGATED HOLES.<[01] REPAIRED PER SRM 51-70-06-2R-9;[02] INSP C/W PER REPAIRED PER SRM 51-70-06-2R-9;[03] RESTORED FINISH TO REPAIRED AREA PER M.M. 51-21-99;[04] 02 - INSPECTED PER [AMM 51-21-99-701-NG (DECORATIVE EXTERIOR PAINT SYSTEM - CLEANING/PAINTING - PERMANENT)]
